Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 2130  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

    Article Cited by others


Periodontal disease and type I diabetes mellitus: Associations with glycemic control and complications

Meenawat Ajita, Punn Karan, Srivastava Vivek, Meenawat Anand S, Dolas R S, Govila Vivek

Year : 2013| Volume: 17| Issue : 5 | Page no: 597-600

   This article has been cited by
1 Salivary gland proteins alterations in the diabetic milieu
Malak Fouani, Charbel A. Basset, Abdo R. Jurjus, Lavinia Giovanna Leone, Giovanni Tomasello, Angelo Leone
Journal of Molecular Histology. 2021; 52(5): 893
[Pubmed]  [Google Scholar] [DOI]
2 Type 2 diabetes and its characteristics are associated with poor oral health: findings from 60,590 senior women from the E3N study
Nasser Laouali, Douae El Fatouhi, Gloria Aguayo, Beverley Balkau, Marie-Christine Boutron-Ruault, Fabrice Bonnet, Guy Fagherazzi
BMC Oral Health. 2021; 21(1)
[Pubmed]  [Google Scholar] [DOI]
3 Current Knowledge Regarding the Interaction Between Oral Bone Metabolic Disorders and Diabetes Mellitus
Xiaofeng Wang, Huiyu Wang, Tianfu Zhang, Lu Cai, Chenfei Kong, Jinting He
Frontiers in Endocrinology. 2020; 11
[Pubmed]  [Google Scholar] [DOI]
4 Bi directional association between diabetes mellitus and inflammatory periodontal disease. a review
Peter Stanko,Lydie Izakovicova Holla
Biomedical Papers. 2014;
[Pubmed]  [Google Scholar] [DOI]


Read this article